Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Suffering with hydrocil. Why has testis color darkened?

Dear Doctor I am brown in co lour, I am suffering with hydrocil 20 years back and got operated both the testis and i am fine and got married and i 3 kids. my testis skin colored changed into dark black and beside the sorrounding of the pelvic area, i need your help and suggesting and priscription too. thanks n kind regards ahamed
Asked On : Wed, 26 Sep 2012
Answers:  1 Views:  17
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Hi fahim,

Thanks for writing in to Healthcare Magic!
The hydrocele scrotum gets more pigmented in long standing cases due to the local irritation caused by pressure generated by rubbing at cloths.
The treatment is to debulk the swelling through a repeat surgery.
Use undergarments which provide firm support and keep the scrotum least mobile in them.
You can use depigmenting creams locally to reduce the darkness of the pigmentation.
If you have any further query please let me know I would try to answer it for you.
Wish you a great health!

Answered: Thu, 27 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor